Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. 1999 Jun;123(6):539-40.
doi: 10.1043/0003-9985(1999)123<0539:CVLAAI>2.0.CO;2.

Complex Vascular Lesions at Autopsy in a Patient With Phentermine-Fenfluramine Use and Rapidly Progressing Pulmonary Hypertension

Affiliations
Case Reports

Complex Vascular Lesions at Autopsy in a Patient With Phentermine-Fenfluramine Use and Rapidly Progressing Pulmonary Hypertension

J Strother et al. Arch Pathol Lab Med. .

Abstract

Anorectic agents, such as aminorex and fenfluramine derivatives, have been associated previously with the development of primary pulmonary hypertension. The combination diet drug phentermine-fenfluramine (or "phen-fen") was recently marketed in the United States. We describe a case of a 39-year-old woman with rapidly progressing, fatal pulmonary hypertension following administration of phentermine-fenfluramine. Autopsy was remarkable for complex pulmonary vascular lesions most consistent with thrombotic arteriopathy.

Comment in

Similar articles

See all similar articles

Publication types

Feedback